# SDR FDEA201107202833

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 61,173 hours, 14,059 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Slide Test Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT CHECK FOUND L-1 DOOR EMERGENCY ESCAPE SLIDE BOTTLE PRESSURE TEST LIGHT INOP.  REPLACED BATTERIES, OPS CHECKS NORMAL IAW MM  25-61-06-5-0.  FINAL CLOSED.
